Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On sets of matrices with coefficients in a division ring


Author: Richard Brauer
Journal: Trans. Amer. Math. Soc. 49 (1941), 502-548
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1941-0004627-8
MathSciNet review: 0004627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0004627-8
Article copyright: © Copyright 1941 American Mathematical Society